# SDR ASAA2022052438441

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,790 hours, 9,508 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSUCCESSFUL AUTOLAND 16R, ILS CRITICAL AREA CLEAR, 3 KTS OF WIND, NO HGS FAULT ANNUNCIATED. AIRCRAFT DRIFTED WELL LEFT OF CENTERLINE, OUTSIDE PARAMETERS BUT TOUCHDOWN WAS IN TOUCHDOWN ZONE. GROUNDED - YES. ACCOMPLISHED DFCS BITE-NO FAULTS. DFCS A+B INFLIGHT FAULT-LAST FLT SHOWED NO RELATED FAULTS ON EITHER COMPUTER. HGS INFLT SHOWED LAST FLT A "ILS ANOMALY" FAULT. PERFORMED B737-900 FIM 22-11 TASKS 825 AND 899. TESTS PASSED PERFORMED LAND VERIFY TEST REF B737-900 AMM 22-11-00 TEST PASSED. PERFORMED HGS OPERATIONAL/SYSTEM TEST REF B737-900 SMM 34-36-00. ALL TESTS GOOD.
